It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-22-2011, 10:54 AM   #1
Junior Member
(female)
 
Join Date: Dec 2002
Location: missouri USA
Posts: 28
march95 HB User
step 2 too soon?

I have been on the 21mg patch for 4 weeks and doing great. Thought I could start the 14mg now instead of waiting 2 more weeks like I should. Well this is the second day of the 14mg patch and it is even worse then the first 3 days of quitting 4 weeks ago. I'm very cranky which I wasn't before, and I don't know if it's the craving or withdrawal, but when it hits I just want to throw up it's so bad. It's not all day long, just when it hits it is harder then when I was on the 21mg. I know I should go back to the 21mg but my question is even if I do as directed, when I get to the 14mg is this still going to feel like this? Should I treat each step down as a new withdrawal and try to make it through the first three days of each step and then it will get better? If so then maybe I should just stick it out with this step as it is the second day of the 14mg.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!